I started taking Vyvanse four days ago for ADHD. Day 1 I took 20 mg, days 2 and 3 I took 40 mg. (no side effects) Today I took 60mg bad side effects- diarrhea, nausea, racing heart, mild shortness of breath, jitters. I also take Pristiq for depression 100 mg, I have been taking it for many years. I forgot to take Pristiq today. Can I lower from 60 - 40 mg tomorrow? Is it safe? In addition, my doctor wants me to stop taking the Vyvanse after tomorrow and try Adderall separately to see what dosage, if any of that medication is therapeutic. Thoughts??? Advice???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
Posted 30 Sep 2011 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 26 Mar 2012 • 1 answer
Posted 8 Apr 2013 • 2 answers